# SDR ASAA2016031816011

- Difficulty date: March 18, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 34,572 hours, 10,289 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 2662
- Condition: Failed
- Location: Fuel Quantity
- Part time: 45,492 hours, 17,213 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPORTED BY FUELING SERVICE NR 2 FUEL GAUGE INOPERATIVE AT FUELING PANEL SHOWING ID FAILED.  ACFT GROUNDED.  REVERIFIED INOPERATIVE REFUEL INDICATOR IS FOR NR 1 FUEL GAUGE.  R & R NR 1 REFUEL QTY INDICATOR IAW AMM 28-41-61-000-801 AND 28-41-61-400-801. OPS TEST NORMAL.
